... depreSSion? My doctor prescribed this medicine for severe sinus infection... but i have thyroid. Problems n struggle. W weight problems n depression
Methylprednisolone - has anyone experienced big amount of weight gain with the 4mg 6 day pack or?
- 25 Oct 2013 by Jacky89
- 30 June 2014
It is not at all unusual to gain weight on this cause it usually increases your appetite to the point where you eat everything in site. When you take it for a long time as I did you end up with what they used to call moonface cause your face would take on a very round shape. Hope this helps. It can also increase your thirst which will cause you to go to the bathroom a lot.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Sep 2009 • 1 answer
Posted 9 Sep 2010 • 1 answer
Posted 4 Feb 2012 • 6 answers
I'm taking methylprednisolone 4mg dose pack I have acid reflux pills witch one I have to take first?
Posted 3 Aug 2013 • 1 answer
Methylprednisolone - I started taking Methylpredisolone 4mg 6 day pack yesterday for sinus infection
Posted 29 May 2016 • 0 answers